Nov 15, 1975

Anaphylactic accidents due to glaphenine. 5 cases

La Nouvelle presse médicale
C Barral, M Faivre

Abstract

The authors report 5 cases of shock type anaphylactic reactions after the ingestion of glafenine. Up to the present, acute tubulo-interstitial nephritis had chiefly been reported. The existence of allergy to this medication remains to be proved by the wider application of allergological studies.

  • References
  • Citations

References

  • We're still populating references for this paper, please check back later.
  • References
  • Citations

Citations

  • This paper may not have been cited yet.

Mentioned in this Paper

Glafenine
Anasarca
Exidol
Anaphylaxis
Ingestion
2-Aminobenzoates
Nephritis, Interstitial
Acute Interstitial Nephritis
Drug Allergy

About this Paper

Related Feeds

Anaphylaxis

Anaphylaxis is a serious allergic reaction that is rapid in onset and may cause death.

Related Papers

Voprosy kurortologii, fizioterapii, i lechebnoĭ fizicheskoĭ kultury
R S Galiev
Nederlands tijdschrift voor geneeskunde
A R Jonkhoff, B H Stricker
Annales Françaises D'anesthèsie Et De Rèanimation
J C JorrotC Conseiller
© 2020 Meta ULC. All rights reserved